# SDR AALA202406054820

- Difficulty date: May 29, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 67,711 hours, 33,972 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 825
- Condition: Defective
- Location: Fuel Qty
- Part time: 10,209 hours, 6,474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT FUEL LEFT OUTER TRANSFER OPEN ECAM MESSAGE DISPLAYED. STATUS PAGE SHOWS LEFT CELL VALVE INOPERATIVE STATUS MESSAGE.  MAINTENANCE REPLACED THE FUEL QUANITY INDICATING COMPUTER PER AMM 28-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
